# SDR USAA2008122692328

- Difficulty date: December 17, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - NR 03C20853011/007, CRACKED FRAME AT BS 500D, S20L - S21L.  REPAIRED FRAME AT BS 500D, S20L - S21L IAW US AIRWAYS EA 100778.
